# SDR MWEA00788

- Difficulty date: September 8, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48030
- Aircraft time: 34,921 hours, 39,712 cycles
- Engine: Pwa JT8D209
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 76960615
- Part serial: F10915
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PHX - FLT 931 - N2 DROPPED TO 40 PERCENT, DISCONTINUED TAKEOFF.  REMOVED AND REPLACED FUEL CONTROLLER.  (X)
